About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 234727, 16 pages
http://dx.doi.org/10.1155/2012/234727
Research Article

Stability of Various Functional Equations in Non-Archimedean Intuitionistic Fuzzy Normed Spaces

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 18 May 2012; Revised 25 October 2012; Accepted 9 November 2012

Academic Editor: Seenith Sivasundaram

Copyright © 2012 Syed Abdul Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syed Abdul Mohiuddine, Abdullah Alotaibi, and Mustafa Obaid, “Stability of Various Functional Equations in Non-Archimedean Intuitionistic Fuzzy Normed Spaces,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 234727, 16 pages, 2012. doi:10.1155/2012/234727